# SDR WTAA950257

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - SMOKE DETECTOR CAPTION ILLUMINATED INTERMITTENTLY IN FLIGHT.  NO EVIDENCE OF SMOKE REPORTED IN CABIN.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SMOKE DETECTOR.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
